Sedia Nasal Dryness Side Effect Reports
The following Sedia Nasal Dryness side effect reports were submitted by healthcare professionals and consumers.
This information will help you understand how side effects, such as Nasal Dryness, can occur, and what you can do about them.
A side effect could appear soon after you start Sedia or it might take time to develop.
|Road Traffic Accident, Choking, Blood Glucose Increased, Dizziness, Nasal Dryness, Pyrexia, Dysphonia, Oropharyngitis Fungal|
This Nasal Dryness side effect was reported by a consumer or non-health professional from UNITED STATES. A 74-year-old female patient (weight:NA) experienced the following symptoms/conditions: blood cholesterol abnormal. The patient was prescribed Sedia (dosage: NA), which was started on NS. Concurrently used drugs:
Sedia Nasal Dryness Causes and Reviews
Sjogren's syndrome is an autoimmune disease. This means that your immune system attacks parts of your own body by mistake. In Sjogren's syndrome, it attacks the glands that make tears and saliva. This causes a dry mouth and dry eyes. You may have dryness in other places that need moisture, such as your nose, throat, and skin. Sjogren's can also affect other parts of the body, including your joints, lungs, kidneys, blood vessels, digestive organs, and nerves.
Most people with Sjogren's syndrome are women. It usually starts after age 40. It is sometimes linked to other diseases such as rheumatoid arthritis and lupus.
To make a diagnosis, doctors may use a medical history, physical exam, certain eye and mouth tests, blood tests, and biopsies.
Treatment focuses on relieving symptoms. It can differ for each person; it depends on what parts of the body are affected. It may include artificial tears for dye eyes and sucking on sugar-free candy or drinking water often for a dry mouth. Medicines may help with severe symptoms.
NIH: National Institute of Arthritis and Musculoskeletal and Skin Diseases
Sedia Nasal Dryness Reviews
|Sat, 29 Jan 2011|
|Is it true that if you have anxiety it is treated with an occassional Sediative, and when you have depression you are treated with an anti-depressant? This was explained to me last week by my doctor. I asked for more repeats of cypralex...which i have been taking for over 2 years now. He asked me how was my depression, which is has never asked me before. I told him i didnt think i had depression, that i have been treating my anxiety with the ciprelex. When i am not on my medication i end up in bed, sick, no appetite, cant eat, shaky, weak, scared and upset. I have a 2 1/2 year old. I can barely take care of him when i am trying to get off my med. I have been on this medication since he was 8 months old. I have attempted to be medication free 5 times and each time i have failed. I told my docotor i am unsure of what i have, all i know is that if i wasnt depressed before i probably am now with 5 failed attempts to be ciprelex free. Can you help?|